# SDR 0002459938

- Difficulty date: July 10, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N1798U
- Make and model: Doug DC-9-31
- Aircraft serial: 47369
- Aircraft time: 71,870 hours, 88,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK FWD SIDE MAIN FRAME 756 WEB CUSP LINE.  REPAIRED PER EA 99-172576, L/P 1463368.
